MAUDE Adverse Event Report: Medline Industries, LP Medline; OCHSNER C SECTION SYS

Medline Industries, LP Medline; OCHSNER C SECTION SYS
Catalog Number DYNJ81496B
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Codes Skin Tears (2516); Skin Inflammation/ Irritation (4545)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility contact, "surgical drape stuck to patient's skin when trying to remove it after case was finished" and "when removing skin drape, it was "glued" to the patient's skin and we had to exert force to get it off." per the customer contact, this "resulted in patient's skin being pulled off with the drape in some areas and a sticky residue left in other spots.".
 
Additional Manufacturer Narrative
According to the facility contact, "surgical drape stuck to patient's skin when trying to remove it after case was finished" and "when removing skin drape, it was "glued" to the patient's skin and we had to exert force to get it off." per the customer contact, this "resulted in patient's skin being pulled off with the drape in some areas and a sticky residue left in other spots." it was reported they were "unable to remove residue with soap, water, alcohol wipes" and "eventually tried convatec adhesive remover spray that we use for c-section bandage removal, and it helped to remove some of it." the customer stated, "however from rubbing patient's skin, she has breakdown and irritation in areas" as well as "a skin tear." per the customer contact, "this is the second patient in a week that this happened to." following the reported incident, it was reported that "they treated the skin tear", and the patient is "doing good." the customer contact noted no medical intervention or follow-up care was required.No additional details were provided regarding the customer reported incident.A sample is not available for evaluation.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
OCHSNER C SECTION SYS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093--275
MDR Report Key50252870
Report Number1423395-2026-00515
Device Sequence Number21374763
Product Code OHM
UDI-Device Identifier10198459083402
UDI-Public10198459083402
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ81496B
Device Lot Number26EBJ430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient RaceWhite